# SDR FDEA201005281698

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 140N2504U1
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700, LBL 45, AFTER INSTALLING SEAT TRACK ALIGNMENT TOOL, EXISTING FASTENER HOLE IN SEAT TRACK AND FLOORBEAM DO NOT ALIGN. AT BS 700, LBL 45, AN ALTERATION WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON STAM MOD W/C 118350496BZ2R02 AND STAM EA 757-5335-16-F2684,   REV NEW, DATED 05/19/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  -MAJOR ALTERATION -
